# SDR CA180423011

- Difficulty date: April 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 66,731 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 201168021
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GEAR UP SELECTION OUT OF TPA FLIGHT RECEIVED A BRAKE SYSTEM FAULT MESSAGE.  FLIGHT CREW DECLARED A PAN PAN DUE TO THE POSSIBILITY OF HAVING NO NOSE WHEEL STEERING.  RESOLUTION LT MAIN GEAR HARNESS 2M REPLACED SERV, AS PER 32-11-43-000-001 AND 32-11-43-400-001.  (TC# 20180423011)
